Alert archive / Florida / Small Craft Advisory for Windses in 2015
Small Craft Advisory for Winds 3, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory for winds at Feb 9, 2015, 4:14 AM EST. It took effect at Feb 9, 2015, 10:00 PM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2015, 4:14 AM EST (09:14 UTC)
- In effect from
- Feb 9, 2015, 10:00 PM EST
- Expired
- Feb 10, 2015, 3:38 AM EST
- In force
- 6 hr
- Issued by
- NWS Melbourne, FL
What forecasters said that day
The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory for winds went out at Feb 8, 9:35 PM EST, 6 hours 39 minutes earlier.
Area forecast discussion, Feb 8, 9:35 PM EST, 6 hours 39 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR MISSING TIME NATIONAL WEATHER SERVICE MELBOURNE FL 935 PM EST SUN FEB 8 2015 .DISCUSSION... ...INCREASING RAIN CHANCES MON AFTERNOON INTO MONDAY NIGHT WITH A SLIGHT CHANCE OF STORMS... CONVERGENT BAND SHOWERS THAT DEVELOPED EARLIER THIS AFTERNOON HAVE FIRMLY SHIFTED AWAY FROM THE COAST OVER THE GULF STREAM THIS EVENING AS THE LOW LEVEL FLOW CONTINUES TO VEER MORE SOUTH-SOUTHWEST AS THE RIDGE AXIS DROPS FURTHER SOUTH. WHILE ONE OR TWO BRUSHING THE MARTIN COUNTY COAST OVERNIGHT CAN'T BE RULED OUT GIVEN THE ANGLE OF THE COAST IN THAT AREA...OVERALL ANY CONVECTION IS EXPECTED TO REMAIN OVER THE WATERS AS FLOW CONTINUES TO VEER. OTHERWISE PARTLY CLOUDY SKIES OVERNIGHT WITH SOME INCREASE TOWARDS DAYBREAK AS MID-UPPER LEVEL CLOUDS MOVE IN WITH NEXT SYSTEM. LIGHT SOUTHERLY FLOW WILL MAKE CONDITIONS MORE FAVORABLE FOR PATCHY FOG TO DEVELOP LATE TONIGHT. LOWS FORECAST IN THE LOW-MID 50S FOR MUCH OF EAST CENTRAL FLORIDA. FROM PREVIOUS DISCUSSION... MON...PLUNGING UPPER TROUGH SWINGS ACROSS THE EASTERN U.S. AS LOW PRESSURE BUILDING E/SE ACROSS THE MID-ATLANTIC DRAGS A COLD FRONT INTO THE SOUTHEAST STATES. MODELS SHOW MODEST MOISTURE RECOVERY IN THE VEERING S/SW FLOW WITH GFS/NAM NOW SHOWING PW VALUES INCREASING TO 1.2-1.4 INCHES. ENERGETIC SOUTHERN BASE OF THE TROUGH APPROACHING THE REGION AND DECENT JET DYNAMICS IN PLACE WILL LEAD TO HIGHER RAIN CHANCES INTO THE AFTERNOON WITH POPS INCREASED TO 60 PERCENT FROM I-4 CORRIDOR WEST TO 40-50 PERCENT SOUTH. ALSO...MODEL SOUNDINGS INDICATE WEAK...MOSTLY ELEVATED INSTABILITY THAT WITH BETTER DYNAMIC SUPPORT IN PLACE MAY GENERATE A FEW STORMS INTO THE AFTERNOON. HOWEVER DUE TO THE LIMITED CAPE COMBINED WITH WEAKER LOW LEVEL WIND FIELDS NOT EXPECTING ANY SEVERE WEATHER. INCREASING CLOUDS EXPECTED INTO THE AFTERNOON WITH ABOVE NORMAL HIGHS IN THE 70S CONTINUING. && .AVIATION...CALM/LIGHT SOUTH WINDS WILL FAVOR PATCHY FOG DEVELOPMENT INTO EARLY MON MORNING WITH MVFR FOG AND LOCALIZED IFR CONDS NOT OUT OF THE QUESTION. INCREASING CLOUD COVER AHEAD OF NEXT SYSTEM EXPECTED TO REMAIN VFR INTO EARLY AFTERNOON WITH TEMPO IFR/MVFR CONDS POSSIBLE AS EARLY AS 16Z IN SHRA ACROSS LAKE COUNTY WITH NEXT FRONTAL BOUNDARY. RAIN CHANCES OTHERWISE INCREASE RAPIDLY AFTER 19Z ACROSS REGION WITH A FEW AFT STORMS ALSO BE POSSIBLE. && .MARINE... TONIGHT/MONDAY...RIDGE AXIS OVERHEAD WILL KEEP SOUTH WINDS AROUND 10KTS OVERNIGHT WITH FLOW VEERING SOUTHWARDS TOWARDS DAYBREAK AS AXIS SINKS SOUTH OF AREA AND NEXT FRONTAL BOUNDARY MOVES INTO FL. SW FLOW AROUND 10KTS MOST OF THE DAY MONDAY...WITH SEABREEZE BACKING WINDS A LITTLE MORE SOUTH-SOUTHEAST IN THE EARLY AFTERNOON. ACTUAL FRONT ARRIVES LATE IN THE DAY AND COULD SEE WINDS SHIFTING NW OVER VOLUSIA COUNTY WATERS TOWARDS SUNSET. SEAS 2-3FT. MAIN CONCERN WILL BE SHOWERS OVER THE GULF STREAM OVERNIGHT WITH INCREASING COVERAGE TOMORROW AFTERNOON AHEAD OF FRONT. A FEW OFFSHORE MOVING STORMS WILL ALSO BE POSSIBLE. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && MOSES/PENDERGRAST
Hazardous weather outlook, Feb 8, 9:47 AM EST, 18 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 947 AM EST SUN FEB 8 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-090000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 947 AM EST SUN FEB 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .RIP CURRENT IMPACT... OCEAN RESCUE PERSONNEL AND BEACH CAMS INDICATED THAT SURF CONDITIONS WERE NOT AS ROUGH AS RECENT DAYS. A MODERATE RIP CURRENT RISK STILL EXISTS THOUGH. ANYONE VENTURING INTO THE CHILLY WATERS SHOULD HEED THE ADVICE OF LIFEGUARDS AND PAY ATTENTION TO FLAGS AND POSTED SIGNS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER COLD FRONT WILL MOVE THROUGH THE MONDAY NIGHT AND BRING HAZARDOUS MARINE CONDITIONS ACROSS THE ATLANTIC WATERS TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON. LASCODY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 4:14 AM EST | Small Craft Advisory | MLB | 59 hr |
Nearby
Small Craft Advisory for Windses in Florida, 2015Every small craft advisory for winds in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.